# SDR DALA2024031303296

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 27,278 hours, 2,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2A57101000000
- Part serial: AAAE002517
- Condition: Failed
- Location: Emergency Lights
- Part time: 27,251 hours, 2,631 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LIGHT DISPATCH MESSAGE (FIN 101WL3). REMOVED AND REPLACED EPSU (101WL3) CHECK OK PER A350 AMM 33-51. A/C OK FOR SERVICE. (LP# 5544276)
